no 1.6MB 0.0641 19

3 Best Doctors for Imbalance in Sialkot

PMC Verified

Assist. Prof. Dr. Muhammad Farrukh Zia

Neurologist

M.B.B.S., F.C.P.S. (Neurology)

Under 15 Min Wait Time
10 Years Experience
100% (74) Satisfied Satisfied

Assist. Prof. Dr. Muhammad Farrukh Zia

Neurologist

M.B.B.S., F.C.P.S. (Neurology)

Under 15 Min Wait Time
10 Years Experience

Dr. Kaukab Fatima

Neurologist

MBBS, FCPS (Neurology), MRCPS (Glasg)

Under 15 Min Wait Time
9 Years Experience
100% (2) Satisfied Satisfied

Dr. Kaukab Fatima

Neurologist

MBBS, FCPS (Neurology), MRCPS (Glasg)

Under 15 Min Wait Time
9 Years Experience
Show Doctors

What is Imbalance?

A balance disorder or imbalance may be caused by viral or bacterial infections in the ear, a head injury, or blood circulation disorders that affect the inner ear or brain. Many people experience problems with their sense of balance as they get older. Balanceproblems and dizziness also can result from taking certain medications.

Frequently Asked Questions

Who is the best doctor for imbalance in Sialkot?

3 best doctors for imbalance in Sialkot are:

  • Assist. Prof. Dr. Muhammad Umer Farooq
  • Assist. Prof. Dr. Muhammad Farrukh Zia
  • Dr. Kaukab Fatima

How can I book an appointment with a doctor for Imbalance in Sialkot?

Click here to book an appointment with top doctors for Imbalance in Sialkot. Or, you can also call at 04238900939 from 9AM to 11PM to book your appointment.

What is the fee range of the best doctors for Imbalance in Sialkot?

The fee for the top doctors for Imbalance in Sialkot ranges from Rs. 1,500 to 2,000. You can pay at reception when you visit the doctor.

Are there any additional charges to book an appointment with doctors for Imbalance in Sialkot through oladoc?

There are no additional charges when you book through oladoc.

What is Imbalance?

A balance disorder or imbalance may be caused by viral or bacterial infections in the ear, a head injury, or blood circulation disorders that affect the inner ear or brain. Many people experience problems with their sense of balance as they get older. Balanceproblems and dizziness also can result from taking certain medications.